MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CODMAN EXT DRAINAGE SYSTEM III WITHOUT VENT CATH; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS

NATUS NEURO INCORPORATED CODMAN EXT DRAINAGE SYSTEM III WITHOUT VENT CATH; SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Model Number 821731
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Requests for return of product made on 9th, 14th and 21st of november, 2018.Product not returned to further investigation, therefore no root cause could be determined.A review of manufacturing records found no discrepancies when the device was released.
 
Event or Problem Description
Inadequate drainage at drip chamber.

Brand Name
CODMAN EXT DRAINAGE SYSTEM III WITHOUT VENT CATH
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8345407
Report Number3010611950-2019-00005
Device Sequence Number19168979
Product Code JXG
UDI-Device Identifier10886704040910
UDI-Public10886704040910
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number821731
Device Catalogue Number821731
Device Lot Number206593
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;